Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 164, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 14, 2016, 5:08 PM EDT for Bullitt County, Nelson County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2016, 5:08 PM EDT (21:08 UTC)
- Expired
- Jun 14, 2016, 5:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 34 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
273
WUUS53 KLMK 142108
SVRLMK
KYC029-179-142145-
/O.NEW.KLMK.SV.W.0164.160614T2108Z-160614T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT TUE JUN 14 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NELSON COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN BULLITT COUNTY IN CENTRAL KENTUCKY...
* UNTIL 545 PM EDT
* AT 508 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF SHEPHERDSVILLE TO 10 MILES
SOUTHWEST OF BARDSTOWN...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEBANON JUNCTION...LENORE...HUNTERS...CRAVENS...SOLITUDE...LOTUS...
SCUFFLETOWN...SMITHVILLE...BROWNINGTON AND HIGHGROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3806 8549 3801 8551 3796 8544 3788 8547
3770 8564 3772 8565 3773 8568 3775 8568
3776 8570 3781 8572
TIME...MOT...LOC 2108Z 211DEG 18KT 3788 8565 3773 8564
HAIL...1.00IN
WIND...60MPH
$$
ZT2 follow-up statements
495
WWUS53 KLMK 142129
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
529 PM EDT TUE JUN 14 2016
KYC029-179-142145-
/O.CON.KLMK.SV.W.0164.000000T0000Z-160614T2145Z/
NELSON KY-BULLITT KY-
529 PM EDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN NELSON AND SOUTHEASTERN BULLITT COUNTIES...
AT 529 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF SHEPHERDSVILLE TO NEAR BARDSTOWN...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEBANON JUNCTION...LENORE...HUNTERS...CRAVENS...SOLITUDE...LOTUS...
SCUFFLETOWN...SMITHVILLE...BROWNINGTON AND HIGHGROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET
YOUR REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3806 8549 3801 8551 3796 8544 3788 8547
3770 8564 3772 8565 3773 8568 3775 8568
3776 8570 3781 8572
TIME...MOT...LOC 2129Z 211DEG 18KT 3797 8558 3782 8557
HAIL...<.75IN
WIND...60MPH
$$
MJ210
WWUS53 KLMK 142142
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT TUE JUN 14 2016
KYC029-179-142152-
/O.EXP.KLMK.SV.W.0164.000000T0000Z-160614T2145Z/
NELSON KY-BULLITT KY-
542 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NELSON AND
SOUTHEASTERN BULLITT COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3806 8549 3801 8551 3796 8544 3788 8547
3770 8564 3772 8565 3773 8568 3775 8568
3776 8570 3781 8572
TIME...MOT...LOC 2139Z 211DEG 18KT 3797 8558 3782 8557
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:05 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 14, 3:05 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Louisville KY 305 PM EDT TUE JUN 14 2016 .SHORT TERM (Now through Wednesday Night)... Issued at 256 PM EDT Tue Jun 14 2016 The weak wave that is interacting with a very warm, juicy atmosphere and sparking thunderstorms in the lower and middle Ohio Valley this afternoon will move off to the east this evening. As the wave exits and we lose insolation this evening, convection will gradually taper off. Temperatures will not drop farther than the 70s in most places with very muggy conditions tonight. Some patchy light haze or fog may form in some spots around dawn. On Wednesday a weak 5H shortwave trof and speed max will cross the region during the afternoon, resulting in another day of thunderstorm activity. Mid-level lapse rates will be a little steeper that what we've seen today and the upper flow will be a bit stronger though still rather weak. Precipitable waters will be in the 1.7 to 2 inch range with K Index in the mid 30s. So, locally torrential downpours are a near certainty. With somewhat weak flow and not much dry air aloft to tap into, gusty surface winds at the surface will be primarily driven by heavy rain cores dumping out of storms and spreading out as they hit the ground. The wet profiles and high wet bulb zero heights discourage widespread large hail, but sub-severe hail in the stronger cells will still be possible. Fortunately storms will show a little more forward movement than they have the last couple of days. High temperatures will be dependent on the amount of cloud cover and coverage of precipitation, but highs around 90 appear reasonable. Wednesday night the wave will move off to the east and thunderstorms will once again taper off. Lows will be in the 70s. .LONG TERM (Thursday through Tuesday)... Issued at 305 PM EDT Tue Jun 14 2016 A stronger upper trof will come in from the north Thursday and pass through here Thursday evening. We'll see a much stronger vertical wind profile Thursday than what we will have experienced Monday through Wednesday. Strong surface instability will materialize as temperatures soar into the lower and middle 90s. The main limiting factor will be a significant decrease in deep moisture, with models showing rather dry soundings, and surface dew points mixing down into the 60s in the afternoon. So, will keep PoPs low, which is in good agreement with previous forecast and surrounding offices. Storms that do fire, though, will still have a shot at becoming severe with the dry air and increasing flow aloft and lowering WBZ heights supporting a chance of severe sized hail and gusty downburst winds. In the LMK CWA the Lake Cumberland region stands the best chance for a severe storm in the afternoon. Storm generation will still be possible into the evening hours over southern Kentucky before tapering off overnight. Friday through Tuesday look dry as a stout upper ridge swells from the Desert Southwest to the East Coast. && .AVIATION (18Z TAF Update)... Issued at 1255 PM EDT Tue Jun 14 2016 A very moist air mass combined with daytime heating and a nearby surface boundary will promote scattered to numerous showers and storms across central Kentucky this afternoon. The highest coverage of storms looks to impact SDF and BWG. Storms will be capable of producing torrential downpours and locally gusty winds. At LEX, the environment isn't as supportive so will hold off on prevailing in the TAF for now. Storm coverage will wane with loss of daytime heating, so ending around 00-02z giving way to mostly clear skies overnight. Depending on how rainfall plays out, there could be fog or stratus form at the TAF sites. Statistical guidance points to this happening at BWG the most. For Wednesday, expect generally southerly to southwesterly flow and a greater chance of storms during the late morning into the afternoon. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........ZT
Hazardous weather outlook, Jun 14, 3:18 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT TUE JUN 14 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-151930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 318 PM EDT TUE JUN 14 2016 /218 PM CDT TUE JUN 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. LOCALLY TORRENTIAL RAIN CAN BE EXPECTED IN STORMS THIS EVENING...ESPECIALLY ALONG AND WEST OF INTERSTATE 65. MINOR PONDING ON ROADWAYS AND IN AREAS WITH POOR DRAINAGE IS POSSIBLE. THE HEAVIEST STORMS MAY PRODUCE SOME GUSTY WINDS AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE FORECAST WEDNESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE...CAPABLE OF LOCALLY DAMAGING WINDS...SMALL HAIL...AND TORRENTIAL RAINFALL. WIDELY SCATTERED STORMS ARE FORECAST THURSDAY...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL. HEAT INDEX VALUES ON WEDNESDAY AND THURSDAY WILL RANGE FROM 96 TO 101 BOTH AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE WEATHER THROUGH THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jun 14, 4:06 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG HITCHCOCK 38.63N 86.16W
06/14/2016 WASHINGTON IN LAW ENFORCEMENT
TREES DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 14, 4:16 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT TUE JUN 14 2016
INZ076-077-083-084-090-142045-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-HARRISON-
416 PM EDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARRISON...
ORANGE...CRAWFORD...WASHINGTON AND NORTHEASTERN DUBOIS COUNTIES...
AT 415 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF SHOALS TO NEAR CORYDON...AND MOVING
NORTH AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SALEM...PAOLI...CORYDON...ENGLISH...CAREFREE TOWN...ORLEANS...FRENCH LICK...
NEW PEKIN...STAMPERS CREEK AND PALMYRA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3862 8597 3842 8602 3842 8603 3837 8603
3803 8611 3816 8630 3820 8637 3849 8683
3853 8683 3853 8668 3869 8668 3869 8631
3873 8631 3874 8629 3877 8628
TIME...MOT...LOC 2015Z 189DEG 29KT 3855 8674 3817 8615
ZTSpecial weather statement, Jun 14, 4:46 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT TUE JUN 14 2016
INZ076>078-090>092-142115-
WASHINGTON-ORANGE-SCOTT-FLOYD-CLARK-HARRISON-
446 PM EDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HARRISON...SOUTHWESTERN SCOTT...FLOYD...NORTHEASTERN ORANGE...
WASHINGTON AND WESTERN CLARK COUNTIES...
AT 445 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES WEST OF SALEM TO NEAR NEW ALBANY...AND MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW ALBANY...SALEM...NEW PROVIDENCE TOWN...CLARKSVILLE...CHARLESTOWN...
SELLERSBURG...GALENA...BLUE RIVER...NEW PEKIN AND PALMYRA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
3875 8598 3876 8596 3852 8561 3817 8592
3867 8641 3869 8639 3869 8631 3873 8631
3874 8629 3877 8628 3876 8625 3878 8618
3876 8613 3877 8610 3878 8610 3878 8609
TIME...MOT...LOC 2045Z 236DEG 32KT 3866 8628 3832 8588
ZTSpecial weather statement, Jun 14, 4:56 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT TUE JUN 14 2016
INZ091-092-KYZ030-142130-
FLOYD-CLARK-JEFFERSON-
456 PM EDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
FLOYD...SOUTH CENTRAL CLARK AND JEFFERSON COUNTIES...
AT 456 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ST. DENNIS TO NEAR VALLEY STATION...AND MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...ST. MATTHEWS...
SHIVELY...LYNDON...MIDDLETOWN...DOUGLASS HILLS AND PROSPECT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3835 8558 3834 8558 3834 8556 3825 8541
3817 8546 3804 8587 3805 8587 3809 8591
3816 8591 3818 8590 3819 8596 3822 8596
3842 8571
TIME...MOT...LOC 2056Z 231DEG 19KT 3824 8591 3805 8582
ZTLocal storm report, Jun 14, 5:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 1 N MENTOR 38.33N 86.72W
06/14/2016 DUBOIS IN EMERGENCY MNGR
TREES DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 14, 5:05 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT TUE JUN 14 2016
KYZ029-045-053-142130-
LARUE-NELSON-BULLITT-
505 PM EDT TUE JUN 14 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
NELSON...SOUTHEASTERN BULLITT AND NORTH CENTRAL LARUE COUNTIES...
AT 504 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF SHEPHERDSVILLE TO 7 MILES
NORTHEAST OF HODGENVILLE...AND MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...LEBANON JUNCTION...LENORE...HUNTERS...CRAVENS...SOLITUDE...
SAMUELS FIELD AIRPORT...LOTUS...SCUFFLETOWN AND SMITHVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3801 8551 3799 8549 3775 8548 3763 8571
3768 8572 3773 8568 3774 8568 3775 8569
3778 8573 3781 8573 3802 8551
TIME...MOT...LOC 2104Z 217DEG 21KT 3788 8565 3766 8566
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:49 PM EDT | Special Weather Statement | LMK | Ohio | 26 min |
| Jun 14, 2:57 PM EDT | Special Weather Statement | LMK | Logan | 33 min |
| Jun 14, 3:35 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 25 min |
| Jun 14, 3:59 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson | 31 min |
| Jun 14, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt | 35 min |
| Jun 14, 4:56 PM EDT | Special Weather Statement | LMK | Jefferson | 34 min |
| Jun 14, 5:00 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 30 min |
| Jun 14, 5:05 PM EDT | Special Weather Statement | LMK | Nelson | 25 min |
| Jun 14, 5:19 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 14, 5:22 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 23 min |
| Jun 14, 5:32 PM EDT | Special Weather Statement | LMK | Henry, Shelby, Trimble | 43 min |
| Jun 14, 5:34 PM EDT | Flash Flood Warning | LMK | Bullitt, Jefferson | 3 hr |
| Jun 14, 5:38 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 52 min |
| Jun 14, 6:01 PM EDT | Special Weather Statement | LMK | Boyle, Casey, Lincoln, Marion, Mercer, Washington | 44 min |
| Jun 14, 6:18 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Woodford | 27 min |
| Jun 14, 6:45 PM EDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 2 more | 75 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.